Alert archive / New Jersey / River Flood Warnings in 2016
River Flood Warning 1, NWS New York, NY
NWS New York, NY issued this river flood warning at Feb 25, 2016, 2:20 AM EST for Bergen County, Passaic County, New Jersey; Orange County, Rockland County, New York. It took effect at Feb 25, 2016, 3:00 AM EST. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 2:20 AM EST (07:20 UTC)
- In effect from
- Feb 25, 2016, 3:00 AM EST
- Expired
- Feb 26, 2016, 8:00 AM EST
- In force
- 29 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bergen County, NJ, Passaic County, NJ, Orange County, NY, Rockland County, NY
The radar
The Brookhaven radar (KOKX), 115 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ramapo River at Mahwah (MAWN4). The gauge peaked at 8.30 ft at Feb 25, 2016, 2:00 PM EST.
- Action stage
- 7.5 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01387500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
778
WGUS41 KOKX 250722 CCA
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
220 AM EST THU FEB 25 2016
...The National Weather Service in Upton NY has issued a Flood Warning for the
Ramapo River at Mahwah...
NJC003-031-NYC071-087-250920-
/O.NEW.KOKX.FL.W.0001.160225T0800Z-160226T1300Z/
/MAWN4.1.ER.160225T0800Z.160225T1800Z.160226T0100Z.NO/
220 AM EST THU FEB 25 2016
The National Weather Service in Upton, NY has issued a
* Flood Warning for
the Ramapo River at Mahwah
* From early this morning until Friday morning
* At 1:30 AM Thursday the stage was...7.8 feet
* Minor Flooding is forecast
* Flood stage is 8.0 feet
* Forecast to rise above flood stage by early this morning and continue to rise
to near 8.4 feet by this afternoon. the river will fall below flood stage by
this evening.
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 7.78 Thu 1 AM 8.4 Thu 1 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$9 follow-up statements
317
WGUS81 KOKX 250903
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
403 AM EST THU FEB 25 2016
...The National Weather Service in Upton NY continues the Flood Warning for the
Ramapo River at Mahwah...
the ramapo river at mahwah continues to slowly rise. it is expected to crest later this afternoon and fall below flood stage by this evening. no additional rainfall is expected.
NJC003-031-NYC071-087-251303-
/O.CON.KOKX.FL.W.0001.000000T0000Z-160226T0300Z/
/MAWN4.1.ER.160225T0717Z.160225T1800Z.160226T0100Z.NO/
403 AM EST THU FEB 25 2016
The Flood Warning continues for
The Ramapo River at Mahwah
* Until this evening
* At 3:45 AM Thursday the stage was 8.2 feet
* Minor Flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* The river will continue rising to near 8.4 feet by this afternoon. the river
will fall below flood stage this evening.
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 8.20 Thu 4 AM 8.4 Thu 1 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$384
WGUS81 KOKX 251300
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
800 AM EST THU FEB 25 2016
...The National Weather Service in Upton NY continues the Flood Warning for the
Ramapo River at Mahwah...
the ramapo river at mahwah continues to slowly rise. the river is forecast to
crest this afternoon and then fall below flood stage by this evening. light
showers will move across the basin this morning...resulting in minimal impacts.
NJC003-031-NYC071-087-251700-
/O.EXT.KOKX.FL.W.0001.000000T0000Z-160226T0300Z/
/MAWN4.1.ER.160225T0717Z.160225T1800Z.160226T0100Z.NO/
800 AM EST THU FEB 25 2016
...Flood Warning extended until this evening...The Flood Warning continues for
The Ramapo River at Mahwah
* Until this evening
* At 7:45 AM Thursday the stage was 8.2 feet
* Minor Flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* The river will continue rising to near 8.4 feet by this afternoon. the river
will fall below flood stage this evening.
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 8.20 Thu 8 AM 8.4 Thu 1 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$023
WGUS81 KOKX 251414
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
914 AM EST THU FEB 25 2016
...The National Weather Service in Upton NY continues the Flood Warning for the
Ramapo River at Mahwah...
the ramapo river at mahwah continues to slowly rise. the river is forecast to
crest this afternoon and then fall below flood stage by this evening. light
showers will move across the basin this morning...resulting in minimal impacts.
NJC003-031-NYC071-087-260300-
/O.EXT.KOKX.FL.W.0001.160225T1414Z-160226T0300Z/
/MAWN4.1.ER.160225T0717Z.160225T1800Z.160226T0100Z.NO/
914 AM EST THU FEB 25 2016
...Flood Warning extended until this evening...The Flood Warning continues for
The Ramapo River at Mahwah
* Until this evening
* At 9:00 AM Thursday the stage was 8.2 feet
* Minor Flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* The river will continue rising to near 8.4 feet by this afternoon. the river
will fall below flood stage this evening.
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 8.22 Thu 9 AM 8.4 Thu 1 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$804
WGUS81 KOKX 251841
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
141 PM EST THU FEB 25 2016
...The National Weather Service in Upton NY continues the Flood Warning for the
Ramapo River at Mahwah...
The Ramapo River at Mahwah continues to slowly rise. The river is forecast to
crest this afternoon and then fall below flood stage by this evening.
NJC003-031-NYC071-087-260300-
/O.EXT.KOKX.FL.W.0001.160225T1841Z-160226T0300Z/
/MAWN4.1.ER.160225T0717Z.160225T1815Z.160226T0100Z.NO/
141 PM EST THU FEB 25 2016
...The Flood Warning continues for
The Ramapo River at Mahwah
* Until this evening
* At 1:15 PM Thursday the stage was 8.3 feet
* Minor Flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* The river will continue to fall to below flood stage by this evening.
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 8.29 Thu 1 PM 8.1 Thu 7 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$694
WGUS81 KOKX 252127
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
427 PM EST THU FEB 25 2016
...The National Weather Service in Upton NY continues the Flood Warning for the
Ramapo River at Mahwah...
The Ramapo River at Mahwah has crested and it is expected to fall below flood
stage after midnight.
NJC003-031-NYC071-087-252327-
/O.EXT.KOKX.FL.W.0001.000000T0000Z-160226T0900Z/
/MAWN4.1.ER.160225T0717Z.160225T2000Z.160226T0700Z.NO/
427 PM EST THU FEB 25 2016
...Flood Warning extended until late tonight...The Flood Warning continues for
The Ramapo River at Mahwah
* Until late tonight
* At 4:00 PM Thursday the stage was 8.3 feet
* Minor Flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* The river will continue to fall to below flood stage after midnight.
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 8.27 Thu 4 PM 8.2 Thu 7 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$830
WGUS81 KOKX 252306
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
606 PM EST THU FEB 25 2016
...The National Weather Service in Upton NY continues the Flood Warning for the
Ramapo River at Mahwah...
The Ramapo River at Mahwah has crested and it is expected to fall below flood
stage after midnight.
NJC003-031-NYC071-087-260106-
/O.EXT.KOKX.FL.W.0001.000000T0000Z-160226T0900Z/
/MAWN4.1.ER.160225T0717Z.160225T2000Z.160226T0700Z.NO/
606 PM EST THU FEB 25 2016
...Flood Warning extended until late tonight...The Flood Warning continues for
The Ramapo River at Mahwah
* Until late tonight
* At 5:45 PM Thursday the stage was 8.2 feet
* Minor Flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 8.22 Thu 6 PM 8.2 Thu 7 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$237
WGUS81 KOKX 260100
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
800 PM EST THU FEB 25 2016
...The National Weather Service in Upton NY continues the Flood Warning for the
Ramapo River at Mahwah...
The Ramapo River at Mahwah has crested and it is expected to fall below flood
stage after midnight.
NJC003-031-NYC071-087-260300-
/O.EXT.KOKX.FL.W.0001.000000T0000Z-160226T0900Z/
/MAWN4.1.ER.160225T0717Z.160225T2000Z.160226T0300Z.NO/
800 PM EST THU FEB 25 2016
...Flood Warning extended until late tonight...The Flood Warning continues for
The Ramapo River at Mahwah
* Until late tonight
* At 7:45 PM Thursday the stage was 8.1 feet
* Minor Flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* The river will continue to fall to below flood stage by tonight.
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 8.13 Thu 8 PM 8.0 Thu 10 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$234
WGUS81 KOKX 260247
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
947 PM EST THU FEB 25 2016
...The National Weather Service in Upton NY continues the Flood Warning for the
Ramapo River at Mahwah...
The Ramapo River at Mahwah has crested and it is expected to fall below flood
stage after midnight.
NJC003-031-NYC071-087-260847-
/O.EXT.KOKX.FL.W.0001.000000T0000Z-160226T0900Z/
/MAWN4.1.ER.160225T0717Z.160225T2000Z.160226T0300Z.NO/
947 PM EST THU FEB 25 2016
...Flood Warning extended until late tonight...The Flood Warning continues for
The Ramapo River at Mahwah
* Until late tonight
* At 9:30 PM Thursday the stage was 8.0 feet
* Minor Flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* The river will continue to fall to below flood stage by tonight.
* At 8.0 feet...Minor flooding along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Mahwah 8.0 8.04 Thu 9 PM 8.0 Thu 10 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$631
WGUS81 KOKX 260453
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1153 PM EST THU FEB 25 2016
...The Flood Warning for the Ramapo River at Mahwah is cancelled...
For the Ramapo River at Mahwah. Water levels have receded to below flood stage.
NJC003-031-NYC071-087-260523-
/O.CAN.KOKX.FL.W.0001.000000T0000Z-160226T0900Z/
/MAWN4.1.ER.160225T0717Z.160225T2000Z.160226T0315Z.NO/
1153 PM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Ramapo River at Mahwah
* At 11:30 PM Thursday the stage was 7.9 feet
* Flood stage is 8.0 feet
* At 8.0 feet, Minor flooding occurs along Route 202.
&&
Flood Observed Forecast
Location Stage Stage Day Time
Mahwah 8.0 7.92 Thu 11 PM
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Feb 25, 1:47 AM EST, 33 minutes earlier.
Area forecast discussion, Feb 25, 1:47 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
147 AM EST THU FEB 25 2016
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS LATE TONIGHT AS STRONG LOW PRESSURE
PASSES TO THE WEST. ANOTHER COLD FRONT WILL PASS THROUGH THURSDAY
NIGHT. HIGH PRESSURE WILL PASS TO THE SOUTH FRIDAY THROUGH SUNDAY.
LOW PRESSURE PASSES TO THE NORTH SUNDAY. ANOTHER LOW WILL APPROACH
BY EARLY TO MID NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SEVERE THUNDERSTORM WATCH 30 HAS BEEN EXTENDED UNTIL 4 AM FOR
EASTERN LI AND SRN CONNECTICUT EAST OF BRIDGEPORT. ALL OTHER
LOCATIONS HAVE BEEN DROPPED.
LINE OF STRONGEST CONVECTION NOW WORKING EAST ACROSS CENTRAL CT
AND THE EASTERN HALF OF LI...IN TANDEM WITH A STRONG LOW-LEVEL
JET WITH 925 MB WINDS OF 70 TO 80 KT. POTENTIAL STILL EXISTS FOR
DAMAGING WIND GUSTS ACROSS LI AND CT EAST OF BRIDGEPORT. EVEN
OUTSIDE OF THE STRONGEST CONVECTION WIND GUSTS UP TO 50 MPH ARE
STILL POSSIBLE IN THOSE AREAS UNDER THE WIND ADVISORY...MAINLY
ACROSS LI AND COASTAL CT.
LATEST HRRR MODEL HAS THE BULK OF THE RAIN MOVING EAST OF LONG
ISLAND/CONNECTICUT BY 09Z.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
CONDITIONS DRY OUT BEHIND THE COLD FRONTAL PASSAGE THU
MORNING...AROUND DAYBREAK GIVE OR TAKE A COUPLE OF HOURS.
THERE COULD BE SCT SHOWERS THU WITH A DEEP-LAYERED CYCLONIC FLOW
AND A GUSTY SW FLOW. TEMPS WILL HOLD NEARLY STEADY IN THE UPPER
40S TO AROUND 50.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
AFTER ANALYSIS OF NWP MODELS ALOFT...IT APPEARS THAT CLOSED LOW
WOBBLES AROUND HUDSON BAY...AS SHORTWAVE ENERGY ROUNDS THE BASE OF
THE MAIN TROUGH AT VARIOUS TIMES DURING THIS TIME FRAME.
SFC HIGH PRESSURE BUILDS WELL TO THE SOUTH THROUGH FRIDAY BEHIND THE
FRONT WITH A TIGHT NW PRESSURE GRADIENT WEAKENING IN TIME.
VIGOROUS SHORTWAVE TROUGH TRAVERSES ACROSS CENTRAL CANADA...WITH A
DEEP SFC LOW TRACKING TOWARD HUDSON BAY...WELL TO OUR NORTH THIS
WEEKEND. IT APPEARS THAT THE COLD FRONT ASSOCIATED WITH THIS SYSTEM
APPROACHES...BUT DOES NOT MOVE THROUGH LATE THIS WEEKEND.
THEN ENERGY THAT MOVES ACROSS THE PACIFIC NORTHWEST...ONE OF THE
AFOREMENTIONED SHORTWAVES...QUICKLY MARCHES ACROSS THE
COUNTRY...WITH A SFC LOW RIDING ALONG THE FRONT. PER LATEST
GFS/ECMWF...THE LOW WILL TRACKS TO OUR NORTH MONDAY...WITH AN
ATTENDANT COLD FRONT MOVING THROUGH DURING THE DAY. HIGH PRESSURE
BUILDS...BUT ANOTHER LOW PRESSURE MAY APPROACH FROM THE MID WEST IN
WAA REGIME BY MID WEEK...WITH MODEL DIFFERENCES NOTED.
AS FOR SENSIBLE WEATHER...GENERALLY DRY CONDITIONS ARE ANTICIPATED.
NEXT CHANCE WOULD BE BRIEF SHOWERS MONDAY AHEAD OF THE FRONT.
COOLER...NEAR SEASONABLE TEMPS FRIDAY INTO SATURDAY WILL WARM
TO ABOVE NORMAL LEVELS SUNDAY AND MONDAY IN WAA AHEAD OF THE LOW.
BEHIND THE COLD FRONT...TEMPS SHOULD SETTLE BACK CLOSER TO
SEASONAL NORMS.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
A TROUGH OF LOW PRESSURE APPROACHES AND PASSES THROUGH THIS MORNING.
SHOWERS/TSTMS/IFR/LLWS EAST OF CITY TERMINALS EXIT EARLY IN THE
FORECAST PERIOD. MVFR OTHERWISE INTO THE MORNING PUSH...THEN VFR BY
LATE MORNING. WINDS BCMG SW WITH GUSTS 25-30KT. CHC -SHRA IN THE
MORNING...BUT CONFIDENCE ONLY HIGH ENOUGH OVER KSWF TO INCLUDE IN
TAF.
.OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
.THURSDAY NIGHT...VFR. DIMINISHING WINDS.
.FRIDAY...VFR. WEST WINDS BCMG NW 15-20 KT WITH 20-30 KT GUSTS.
.FRIDAY NIGHT...VFR. DIMINISHING WINDS.
.SATURDAY THROUGH SUNDAY...VFR.
.MONDAY...SUB-VFR POSSIBLE IN -SHRA.
&&
.MARINE...
GALE WARNING CONTINUES FOR ALL WATERS TONIGHT DUE TO A STRONG
SOUTHERLY JET AND CONVECTION MOVING ACROSS THE WATERS.
SCA CONDITIONS LIKELY ON THU DUE TO A STRONG SW FLOW BEHIND THE
COLD FRONTAL PASSAGE IN THE MORNING.
A DENSE FOG ADVISORY HAS BEEN ISSUED FOR ALL WATERS FOR TONIGHT...
AS HIGH DEW POINT AIR MOVES ACROSS RELATIVELY COOLER WATERS.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AS WELL. SHOULD MOVE
FROM WEST TO EAST 10 PM TO 2 AM OR SO.
SW-W GALES EXPECTED LATE DAY THU INTO THU NIGHT...AND NEAR GALE
FORCE GUSTS IN NW FLOW ON FRIDAY. THESE WINDS WILL DIMINISH AS
THE PRESSURE GRADIENT LOOKS TO RELAX FRIDAY NIGHT INTO SATURDAY AS
THE WINDS BEGIN TO BACK TOWARD THE WEST/SW.
THESE WINDS INCREASE ONCE AGAIN AS THE WATERS REMAINS BETWEEN HIGH
PRESSURE WELL TO THE SOUTH...AND A FRONTAL BOUNDARY SETTLING TO
THE NORTH. AS LOW PRESSURE RIDES ALONG THIS FRONT MONDAY...THE
WINDS WILL REMAIN RATHER GUSTY FROM THE WEST/SW.
ROUGH OCEAN SEAS THURSDAY NIGHT GRADUALLY SUBSIDE FRIDAY THROUGH
THE WEEKEND. THE SEAS BUILD EARLY NEXT WEEK IN INCREASING SW FLOW.
&&
.HYDROLOGY...
POTENTIAL FOR ANOTHER 1 INCHES OF RAINFALL...HIGHEST TO THE NORTH
AND WEST OF NYC. LINE OF TSTMS MOVING IN COULD PRODUCE MUCH OF
THIS IN A SHORT PERIOD OF TIME. MINOR FLOODING OF POOR DRAINAGE
AREAS AND FLASHY RIVERS AND STREAMS ACROSS NRN NJ IS POSSIBLE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR CTZ005>012.
NY...WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR NYZ070>075-
078>081-176>179.
NJ...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
ANZ330-335-338-340-345-350-353-355.
GALE WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR ANZ330-335-
338-340-345-350-353-355.
&&
SYNOPSIS...GOODMAN/PW
NEAR TERM...DW
SHORT TERM...PW
LONG TERM...PW
AVIATION...JC
MARINE...GOODMAN/PW
HYDROLOGY...GOODMAN/PWHazardous weather outlook, Feb 25, 1:43 AM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 143 AM EST THU FEB 25 2016 NJZ002-004-006-103>108-NYZ067>069-260645- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND- 143 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ006>008-010>012-NYZ078>081-260645- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 143 AM EST THU FEB 25 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... ...SEVERE THUNDERSTORM WATCH 30 IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-009-NYZ070>075-176>179-260645- NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 143 AM EST THU FEB 25 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-260645- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 143 AM EST THU FEB 25 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...SEVERE THUNDERSTORM WATCH 30 IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. GALE WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ355-260645- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 143 AM EST THU FEB 25 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-338-260645- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 143 AM EST THU FEB 25 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-345-260645- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 143 AM EST THU FEB 25 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...SEVERE THUNDERSTORM WATCH 30 IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. GALE WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Feb 24, 11:27 PM EST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1127 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM NON-TSTM WND DMG DANBURY 41.40N 73.47W
02/24/2016 FAIRFIELD CT SOCIAL MEDIA
WIRES DOWN ON SHELTER ROCK ROAD BETWEEN JANSEN STREET
AND CROSS STREET.
&&
FEBLocal storm report, Feb 24, 11:56 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1156 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM FLASH FLOOD WESTFIELD 40.65N 74.34W
02/24/2016 UNION NJ TRAINED SPOTTER
VEHICLE STALLED IN FLOOD WATER ON MASSACHUSETTS STREET.
&&
FEBLocal storm report, Feb 25, 12:09 AM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1209 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM NON-TSTM WND DMG BETHEL 41.37N 73.41W
02/24/2016 FAIRFIELD CT EMERGENCY MNGR
MULTIPLE REPORTS OF TREES AND WIRES DOWN INCLUDING
WALNUT HILL ROAD...PUTNAM PARK ROAD...SOUTH STREET...AND
CHESTNUT STREET.
&&
FEBLocal storm report, Feb 25, 12:23 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1223 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM NON-TSTM WND DMG NEWBURGH 41.50N 74.02W
02/24/2016 ORANGE NY SOCIAL MEDIA
TREES DOWN ON CARS AT THE INTERSECTION OF 9W AND
CHESTNUT LANE.
&&
FEBLocal storm report, Feb 25, 12:50 AM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1250 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST LARCHMONT 40.93N 73.75W
02/24/2016 M67 MPH WESTCHESTER NY WXFLOW
&&
FEBLocal storm report, Feb 25, 1:13 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
113 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND GST STONY BROOK 40.91N 73.13W
02/25/2016 M67 MPH SUFFOLK NY TRAINED SPOTTER
SEVERAL BRANCHES DOWN THROUGHOUT THE NEIGHBORHOOD OF
WEST MEADOW BEACH
&&
ALThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:16 PM EST | Special Weather Statement | OKX | Bergen, Essex, Passaic, Union | 44 min |
| Feb 24, 8:54 PM EST | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 3 hr |
| Feb 24, 9:30 PM EST | Special Weather Statement | OKX | Bergen, Essex, Hudson, Passaic, Union | 60 min |
| Feb 24, 10:28 PM EST | Severe Thunderstorm Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 62 min |
| Feb 24, 10:54 PM EST | Areal Flood Advisory | OKX | Hudson | 3 hr |
| Feb 24, 11:26 PM EST | Severe Thunderstorm Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 64 min |
| Feb 24, 11:28 PM EST | Areal Flood Advisory | OKX | Bergen, Passaic | 3 hr |
| Feb 25, 2:16 AM EST | Areal Flood Advisory | OKX | Bergen, Essex, Passaic, Union | 14 hr |
| Feb 24, 10:35 PM EST | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 55 min |
| Feb 24, 11:08 PM EST | Special Marine Warning | OKX | 52 min | |
| Feb 24, 11:32 PM EST | Areal Flood Advisory | OKX | Nassau | 3 hr |
| Feb 25, 12:17 AM EST | Special Marine Warning | OKX | 58 min | |
| Feb 25, 12:43 AM EST | Special Marine Warning | OKX | 32 min | |
| Feb 25, 12:57 AM EST | Special Marine Warning | OKX | 93 min | |
| Feb 25, 1:18 AM EST | Severe Thunderstorm Warning | OKX | Suffolk | 42 min |
| Feb 25, 1:40 AM EST | Special Marine Warning | OKX | 35 min | |
| Feb 25, 2:06 AM EST | Severe Thunderstorm Warning | OKX | Suffolk | 54 min |
| Feb 25, 4:00 AM EST | Small Craft Advisory | OKX | 44 hr |
Nearby
River Flood Warnings in New Jersey, 2016River Flood Warnings in New York, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.